András Telcs
András Telcs
WIGNER Research Center for Physics
כתובת אימייל מאומתת בדומיין wigner.hu - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Sub-Gaussian estimates of heat kernels on infinite graphs
A Grigor'yan, A Telcs
Duke Mathematical Journal 109 (3), 451-510, 2001
1332001
Adaptive sink mobility in event-driven multi-hop wireless sensor networks
Z Vincze, D Vass, R Vida, A Vidács, A Telcs
Proceedings of the first international conference on Integrated internet ad …, 2006
1262006
Two-sided estimates of heat kernels on metric measure spaces
A Grigor’yan, A Telcs
The Annals of Probability 40 (3), 1212-1284, 2012
1182012
Lobby index in networks
A Korn, A Schubert, A Telcs
Physica A: Statistical Mechanics and its Applications 388 (11), 2221-2226, 2009
1112009
Harnack inequalities and sub-Gaussian estimates for random walks
A Grigor'yan, A Telcs
Mathematische Annalen 324 (3), 521-556, 2002
1092002
Characterization by truncated moments and its application to Pearson-type distributions
W Glänzel, A Teles, A Schubert
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 66 (2), 173-183, 1984
1081984
Random walks on graphs, electric networks and fractals
A Telcs
Probability theory and related fields 82 (3), 435-449, 1989
781989
Branching and tree indexed random walks on fractals
A Telcs, NC Wormald
Journal of applied probability, 999-1011, 1999
691999
The art of random walks
A Telcs
Springer Science & Business Media, 2006
642006
Hirsch-type indices for characterizing networks
A Schubert, A Korn, A Telcs
Scientometrics 78 (2), 375-382, 2009
442009
Competitiveness in Research and Development
Á Török, B Borsi, A Telcs
Books, 2005
412005
Publication potential—an indicator of scientific strength for cross-national comparisons
A Schubert, A Telcs
Scientometrics 9 (5-6), 231-238, 1986
311986
AK+ F-tevékenység nemzetközi összehasonlítása országstatisztikák alapján
B Balázs, T András
Közgazdasági Szemle 51, 153-172, 2004
282004
Spectra of graphs and fractal dimensions. I
A Telcs
Probability theory and related fields 85 (4), 489-497, 1990
281990
Characterization and statistical test using truncated expectations for a class of skew distributions
A Telcs, W Glänzel, A Schubert
Mathematical Social Sciences 10 (2), 169-178, 1985
281985
Volume and time doubling of graphs and random walks: the strongly recurrent case
A Telcs
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2001
242001
Local sub-Gaussian estimates on graphs: the strongly recurrent case
A Telcs
Electronic Journal of Probability 6, 2001
242001
Spectra of graphs and Fractal dimensions II
A Telcs
Journal of Theoretical Probability 8 (1), 77-96, 1995
231995
A note on the Jaccardized Czekanowski similarity index
A Schubert, A Telcs
Scientometrics 98 (2), 1397-1399, 2014
222014
Paretian publication patterns imply Paretian Hirsch index
K Barcza, A Telcs
Scientometrics 81 (2), 513-519, 2009
222009
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20